# SDR DL72S981025

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A2 LETTER CH, 1.5 INCH CRACK LT INBD TENSION TIE BOLT CASTING.  REPLACED FIITING PER DRAWING 65-17509 REV M AND COLD WORK AND SPOT FACE PER DRAWING 65-16350.
